Alert archive / North Dakota / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 121, NWS Bismarck, ND

July 15, 2015McLean County, Mercer County, North Dakota

NWS Bismarck, ND issued this severe thunderstorm warning at Jul 15, 2015, 8:00 PM CDT for McLean County, Mercer County, North Dakota. It was in force for 60 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 15, 2015, 8:00 PM CDT (01:00 UTC)
Expired
Jul 15, 2015, 9:00 PM CDT
In force
60 min
Issued by
NWS Bismarck, ND
Area
Storm-based polygon
Hail
1.75 in
Wind
60.0 mph

Counties McLean County, ND, Mercer County, ND

The radar

The Bismarck radar (KBIS), 114 km from the middle of the area, began a volume at 01:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Glasgow Intl Airport, MT (KGGW), launched 00:00Z, 1.0 hours before the alert went out and 367 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Glasgow Intl Airport, MT at 00:00Z on 2015-07-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 45 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Glasgow Intl Airport, MT at 00:00Z on 2015-07-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 18 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
45 J/kg
Mixed-layer CIN
-91 J/kg
Mixed-layer LCL
1484 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
18 m²/s²
0-3 km storm-relative helicity
86 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

042 
WUUS53 KBIS 160100
SVRBIS
NDC055-057-160200-
/O.NEW.KBIS.SV.W.0121.150716T0100Z-150716T0200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
800 PM CDT WED JUL 15 2015

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN MCLEAN COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
  NORTHWESTERN MERCER COUNTY IN SOUTH CENTRAL NORTH DAKOTA...

* UNTIL 900 PM CDT

* AT 759 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES WEST OF
  BEULAH BAY RECREATION AREA...OR 16 MILES NORTH OF BEULAH...MOVING
  NORTH AT 15 MPH.

  HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
           DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT 
           WIND DAMAGE TO ROOFS...SIDING AND TREES. 

* THIS SEVERE THUNDERSTORM WILL BE NEAR...
  BEULAH BAY RECREATION AREA AROUND 815 PM CDT.
  ROSEGLEN AROUND 900 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE WHITE
SHIELD...DAKOTA WATERS RECREATION AREA AND EMMET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

IF ON OR NEAR LAKE SAKAKAWEA...GET AWAY FROM THE WATER AND MOVE
INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO
15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW.
DO NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.

&&

LAT...LON 4738 10179 4744 10205 4780 10199 4774 10155
      4742 10156
TIME...MOT...LOC 0059Z 198DEG 12KT 4748 10189 

HAIL...1.75IN
WIND...60MPH
 
$$

VINING
1 follow-up statement
854 
WWUS53 KBIS 160201
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
901 PM CDT WED JUL 15 2015

NDC055-057-160211-
/O.EXP.KBIS.SV.W.0121.000000T0000Z-150716T0200Z/
MCLEAN ND-MERCER ND-
901 PM CDT WED JUL 15 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN MCLEAN AND
NORTHWESTERN MERCER COUNTIES HAS EXPIRED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE.  HOWEVER HEAVY RAIN
IS STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 4738 10179 4744 10205 4780 10199 4774 10155
      4742 10156
TIME...MOT...LOC 0157Z 198DEG 12KT 4748 10189 

$$

VINING

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 15, 5:26 PM CDT, 2 hours 34 minutes earlier.

Area forecast discussion, Jul 15, 5:26 PM CDT, 2 hours 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
526 PM CDT WED JUL 15 2015

.UPDATE...
ISSUED AT 519 PM CDT WED JUL 15 2015

NO SIGNIFICANT CHANGES TO THE GOING FORECAST. SCATTERED
THUNDERSTORMS CONTINUE OVER EASTERN MONTANA INTO THE WESTERN
DAKOTAS. SHORTWAVE IMPULSES MOVING THROUGH SOUTHWEST UPPER LEVEL
FLOW WILL CONTINUE TO PROVIDE SUPPORT FOR THUNDERSTORM DEVELOPMENT
IN A MOIST UNSTABLE AIRMASS OVER WESTERN AND CENTRAL NORTH DAKOTA
WITH AROUND 30 KTS OF 0-6KM SHEAR. THINK THE THREAT OF STRONG TO
POSSIBLY SEVERE STORMS WILL CONTINUE THROUGH THE EVENING.

&&

.SHORT TERM...(THIS EVENING THROUGH THURSDAY)
ISSUED AT 205 PM CDT WED JUL 15 2015

CURRENT SURFACE ANALYSIS PLACES WEAK LOW OVER SOUTHEAST MONTANA
INTO SOUTHWEST NORTH DAKOTA WITH LIGHT SOUTHERLY FLOW OVER MUCH OF THE
AREA. UPPER LEVEL ANALYSIS PLACES HIGH OVER THE SOUTHERN PLAINS
WITH RIDGE EXTENDING TO THE NORTH TOWARDS THE UPPER MIDWEST. A
VARIETY OF SHORT WAVES NOTED SLIDING UP SOUTHWESTERLY FLOW.
CURRENT WAVE OVER OUR AREA CONTINUES TO PRODUCE CONVECTION MAINLY
OVER THE JAMES RIVER VALLEY...WHILE A PAIR OF WAVES OVER EASTERN
MONTANA INTO NORTHERN WYOMING CONTINUE THEIR APPROACH...WITH A
VARIETY OF ADDITIONAL WAVES BEHIND.

FOR THE REST OF THIS AFTERNOON INTO THIS EVENING...THUNDERSTORMS
WILL CONTINUE TO DEVELOP OVER THE AREA THROUGH THIS AFTERNOON INTO
TONIGHT AS THE PARADE OF SHORT WAVES LIFT THROUGH THE REGION.
LATEST GUIDANCE STILL SUGGEST HIGHER INSTABILITY (2-3 KJ/KG) OVER
MUCH OF THE AREA THOUGH SHEAR IS MARGINAL...GREATEST TO THE NORTH.
WITH THAT SAID...WILL HAVE TO MONITOR FOR LARGE HAIL/STRONG WIND
THREAT INTO THIS EVENING. ANOTHER THING THAT WILL NEED TO BE
MONITORED IS THE LOCALIZED POTENTIAL FOR HEAVY RAIN...ESPECIALLY
IN TRAINING STORMS...AS ATMOSPHERE IS QUITE WET WITH MODELS
ESTIMATING PRECIPITABLE WATER VALUES ~160 PERCENT OF NORMAL.

ON THURSDAY...SHOWERS/THUNDERSTORMS WILL CONTINUE AS THE LAST OF
THE SHORT WAVES MAKES ITS WAY THROUGH THE REGION. MARGINAL
INSTABILITY EXPECTED OVER THE JAMES RIVER VALLEY...WITH LOWER
VALUES EXPECTED ELSEWHERE. THEREFORE...EXPECT THE SEVERE THREAT TO
BE QUITE LIMITED.

.LONG TERM...(THURSDAY NIGHT THROUGH WEDNESDAY)
ISSUED AT 205 PM CDT WED JUL 15 2015

AN ACTIVE WEATHER PATTERN CONTINUES TO HIGHLIGHT THE EXTENDED
FORECAST.

MODELS REMAIN IN AGREEMENT EARLY IN THE LONG TERM PERIOD REGARDING A
TROUGH OVER THE ROCKIES WITH ZONAL TO SOUTHWESTERLY FLOW ALOFT OVER
NORTH DAKOTA. THURSDAY NIGHT INTO SATURDAY A STRONGER SHORTWAVE OVER
ALBERTA/SASKATCHEWAN MOVES EAST TOWARDS NORTH DAKOTA/MANITOBA...AND
LIFTS NORTHEASTWARD INTO ONTARIO SATURDAY AFTERNOON/NIGHT. HAVE
BETTER CHANCES OF THUNDERSTORMS THROUGH SATURDAY...THEN CHANCES ARE
BETTER FOR MORE ISOLATED SHOWERS AND THUNDERSTORMS SATURDAY NIGHT
AND SUNDAY.

THE MODELS THEN DEVELOP A DEEPENING UPPER LEVEL LOW OVER NORTHERN
CANADA...AND BRING THE WESTERLIES AND HENCE THE JET STREAM FARTHER
NORTH INTO SOUTHERN/CENTRAL CANADA. THIS RESULTS IN A MORE WEAKER
AND ZONAL FLOW EARLY NEXT WEEK WITH LOW OR NO CHANCES OF
PRECIPITATION.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z THURSDAY EVENING)
ISSUED AT 519 PM CDT WED JUL 15 2015

VFR CONDITIONS TO BEGIN THE 00Z TAF PERIOD...BUT SCATTERED
THUNDERSTORMS WILL BECOME MORE NUMEROUS THIS EVENING AND CONTINUE
THROUGH THE NIGHT. DID A BROAD BRUSH VCTS FOR ALL TAF SITES AND
WILL NEED TO MODIFY AS STORMS MOVE NEAR ANY PARTICULAR SITE. MVFR
CEILINGS/VSBYS WILL BE POSSIBLE WITH ANY THUNDERSTORM.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...TWH
SHORT TERM...JJS
LONG TERM...JV
AVIATION...TWH
Hazardous weather outlook, Jul 15, 5:37 PM CDT, 2 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
537 PM CDT WED JUL 15 2015

NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-162245-
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-
STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-
LA MOURE-MCINTOSH-DICKEY-
537 PM CDT WED JUL 15 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS THIS AFTERNOON WILL INCREASE IN COVERAGE
THIS EVENING OVER WESTERN AND CENTRAL NORTH DAKOTA. SOME STORMS
COULD BE SEVERE THIS AFTERNOON INTO THIS EVENING WITH LARGE HAIL
AND DAMAGING WIND GUSTS. LOCALLY HEAVY RAINFALL MAY ALSO BE
POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THUNDERSTORMS ARE LIKELY CENTRAL THURSDAY...WITH A CHANCE ACROSS
THE WEST. THE CHANCE FOR THUNDERSTORMS CONTINUES AREA WIDE FRIDAY
AND SATURDAY...WITH ONLY A SLIGHT CHANCE FORECAST FOR SUNDAY AND
MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY. PLEASE REPORT ANY SEVERE
WEATHER TO THE NATIONAL WEATHER SERVICE IN BISMARCK AT
1-800-247-0212 OR VIA FACEBOOK OR TWITTER.

TWH

In the hours before

Local storm report, Jul 15, 6:46 PM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
646 PM CDT WED JUL 15 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0640 PM     HAIL             3 SSW TRENTON           48.03N 103.87W
07/15/2015  E1.00 INCH       WILLIAMS           ND   TRAINED SPOTTER

            VERY HEAVY RAIN ACCOMPANIED THE LARGE HAIL. WIND GUSTS
            WERE AROUND 30 MPH AT TIME OF REPORT.

&&

NHEINERT
Local storm report, Jul 15, 7:01 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
701 PM CDT WED JUL 15 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0640 PM     HAIL             7 SSE HAZEN BAY RECREAT 47.42N 101.55W
07/15/2015  E1.00 INCH       MERCER             ND   TRAINED SPOTTER

&&

JVINING
Local storm report, Jul 15, 7:03 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
703 PM CDT WED JUL 15 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     HAIL             ALEXANDER               47.84N 103.64W
07/15/2015  M1.25 INCH       MCKENZIE           ND   PUBLIC

            REPORT RECEIVED VIA SOCIAL MEDIA.

&&

HAMILTON
Local storm report, Jul 15, 7:11 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
711 PM CDT WED JUL 15 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     HAIL             5 NW COLEHARBOR         47.60N 101.30W
07/15/2015  M1.00 INCH       MCLEAN             ND   TRAINED SPOTTER

            PEA TO QUARTER SIZED HAIL OBSERVED FROM 630 PM CDT TO
            700 PM CDT

&&

JVINING
Local storm report, Jul 15, 7:36 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BISMARCK ND
736 PM CDT WED JUL 15 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     HAIL             7 SSE HAZEN BAY RECREAT 47.42N 101.55W
07/15/2015  E1.25 INCH       MERCER             ND   TRAINED SPOTTER

&&

CORRECTED EVENT TIME...EVENT

JVINING
Special weather statement, Jul 15, 7:47 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
747 PM CDT WED JUL 15 2015

NDZ041-042-044-045-160115-
ADAMS-HETTINGER-SIOUX-GRANT-
747 PM CDT WED JUL 15 2015

...STRONG THUNDERSTORMS WILL AFFECT GRANT...EASTERN ADAMS...
SOUTHEASTERN HETTINGER AND SOUTHWESTERN SIOUX COUNTIES...

AT 743 PM CDT /643 PM MDT/...A CLUSTER OF STRONG THUNDERSTORMS WERE
LOCATED FROM ACROSS EASTERN ADAMS AND EASTERN HETTINGER
COUNTIES...EXTENDING EAST ACROSS GRANT COUNTY. THESE STORMS
WERE MOVING NORTH AT 15 MPH.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY CAUSE
LOCALIZED FLOODING IN LOW LYING AND FLOOD PRONE AREAS. DO NOT DRIVE
YOUR VEHICLE THROUGH FLOODED ROADWAYS.

WINDS TO 40 MPH AND HALF INCH HAIL ARE ALSO POSSIBLE WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE...
MOTT...ELGIN...CARSON...NEW LEIPZIG...BURT...LARK...RALEIGH...
LEITH...HEIL...BENTLEY AND ST. GERTRUDE.

LAT...LON 4642 10251 4664 10163 4663 10161 4645 10129
      4637 10129 4637 10122 4603 10124 4600 10241
TIME...MOT...LOC 0043Z 197DEG 13KT 4617 10176

HEINERT

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 15, 7:17 PM CDTSevere Thunderstorm WarningBISMcLean, Mountrail, Ward58 min
Jul 15, 7:18 PM CDTSevere Thunderstorm WarningBISDivide21 min
Jul 15, 7:23 PM CDTSevere Thunderstorm WarningBISMcLean, Ward67 min
Jul 15, 7:27 PM CDTSevere Thunderstorm WarningBISMcKenzie63 min
Jul 15, 7:42 PM CDTSevere Thunderstorm WarningBISMcHenry, McLean, Ward63 min
Jul 15, 7:46 PM CDTAreal Flood AdvisoryBISAdams, Grant, Hettinger3 hr
Jul 15, 7:47 PM CDTSpecial Weather StatementBISGrant28 min
Jul 15, 8:10 PM CDTSpecial Weather StatementBISBurke35 min
Jul 15, 8:14 PM CDTSpecial Weather StatementBISGrant31 min
Jul 15, 8:22 PM CDTSpecial Weather StatementBISDickey23 min
Jul 15, 8:25 PM CDTAreal Flood AdvisoryBISMcLean, Mercer6 hr
Jul 15, 8:39 PM CDTSevere Thunderstorm WarningBISMcHenry66 min
Jul 15, 8:43 PM CDTSpecial Weather StatementBISMcKenzie32 min
Jul 15, 8:58 PM CDTSpecial Weather StatementBISSioux32 min
Jul 15, 9:00 PM CDTSpecial Weather StatementBISMcKenzie30 min
Jul 15, 9:01 PM CDTSpecial Weather StatementBISMountrail29 min
Jul 15, 9:09 PM CDTSpecial Weather StatementBISMcLean, Mercer36 min
Jul 15, 9:28 PM CDTSpecial Weather StatementBISMcHenry32 min
Jul 15, 9:31 PM CDTSpecial Weather StatementBISSioux29 min
Jul 15, 9:36 PM CDTSpecial Weather StatementBISDunn, Mountrail24 min
Jul 15, 9:59 PM CDTSpecial Weather StatementBISSioux31 min
Jul 15, 10:02 PM CDTSpecial Weather StatementBISDunn, Mountrail28 min
Jul 15, 10:32 PM CDTSpecial Weather StatementBISEmmons43 min
Jul 15, 10:58 PM CDTSpecial Weather StatementBISMcLean, Mercer, Renville, Ward32 min
Jul 16, 2:03 AM CDTAreal Flood AdvisoryBISGrant, Morton, Sioux8 hr
Jul 16, 2:44 AM CDTSpecial Weather StatementBISEmmons46 min
Jul 16, 5:52 AM CDTAreal Flood AdvisoryBISEmmons, Morton, Sioux6 hr
Jul 16, 8:00 AM CDTSpecial Weather StatementBISLaMoure30 min
Jul 16, 12:24 PM CDTSevere Thunderstorm WarningBISLogan, McIntosh66 min
Jul 16, 1:19 PM CDTSevere Thunderstorm WarningBISDickey, McIntosh56 min
Jul 16, 2:39 PM CDTSpecial Weather StatementBISWells36 min
Jul 16, 2:51 PM CDTSpecial Weather StatementBISDickey24 min
Jul 16, 3:29 PM CDTSpecial Weather StatementBISWells31 min
Jul 16, 3:34 PM CDTSpecial Weather StatementBISDickey26 min
Jul 16, 4:00 PM CDTSpecial Weather StatementBISFoster30 min
Jul 16, 4:34 PM CDTAreal Flood AdvisoryBISStutsman3 hr
Jul 16, 5:35 PM CDTSpecial Weather StatementBISStutsman40 min
Jul 16, 6:08 PM CDTSpecial Weather StatementBISStutsman37 min
Jul 16, 6:53 PM CDTSpecial Weather StatementBISStutsman37 min

Nearby

Severe Thunderstorm Warnings in North Dakota, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.